eRomman
eRomman

601233-1
$0.38
+
Add to Cart

Description

Actimol Paracetamol 650mg (Exp:12/2024)

100% authentic
Quality health product
ActiMol Paracetamol
Description
500 mg: Each tablet contains Paracetamol 500 mg, round tablet shape. Exp 08/2022, MAL19961333XZ
650 mg: Each tablet contains Paracetamol 650 mg, oblong caplet shape. Exp 12/2024, MAL16125044XZ

Indications/Uses
500 mg: For the relief from fever.
For the relief from mild to moderate pain including: headache, migraine, backache, musculoskeletal pain, myalgia and neuralgia, dysmenorrhea, pain of osteoarthritis, toothache, pain after dental procedures/tooth extraction, pain after vaccination and the discomfort from colds, influenza and sore throats.
650 mg: Relief of headache, backache, period pain, and aches due to cold and flu, pain related to mild arthritis and fever.
Dosage/Direction for Use
500 mg: Adults and children aged 12 years and over: 500mg or 1 g paracetamol, taken every 4-6 hours as required up to a maximum of 4g daily.
Children 6 - 11 years: 250mg - 500mg every 4 to 6 hours as required. Maximum daily dose: 60mg/kg presented in divided doses of 10-15mg/kg throughout 24 hour period.
650 mg: Adults: 1 to 1½, tablets, three or four times a day. (Maximum: 6 tablets a day.)
Route of Administration: Oral.


Contraindications
Hypersensitivity to paracetamol or any of the other ingredients/components of the product.
Severe and active hepatic impairment.
Warnings
This preparation contains PARACETAMOL. Do not take any other PARACETAMOL containing medicines at the same time.
Special Precautions
Allergy alert: Paracetamol may cause severe skin reactions. Symptoms may include skin reddening, blisters or rash. These could be signs of serious conditions. If these reactions occur, stop use and seek medical assistance right away.
Do not take if allergic to paracetamol.
Patients should contact their health care provider if symptoms persist (if the pain lasts for more than 10 days, if there is redness or fever lasts more than 3 days).
Paracetamol should be given with care to patients with impaired kidney or liver function.
Large doses should be avoided in patients with hepatic impairment. Paracetamol overdose may harm the liver.
Do not exceed recommended dose.
It should be given with care to patients with alcohol dependence.
Paracetamol provides symptomatic relief only, additional therapy to treat the cause of the pain or fever should be initiated when necessary.
Effects on Ability to Drive and Use of Machines: It is unlikely to impair a patient's ability to drive or use machinery.
Use in pregnancy: Considered to be the analgesic of choice in pregnant patients.
Although it crosses placenta, paracetamol is considered to be safe in normal therapeutic doses for short-term use as a minor analgesic/antipyretic in pregnancy.
Use in lactation: Excreted in breast milk.
Maternal ingestion of paracetamol in normal therapeutic doses does not appear to present a risk to the nursing infant.

Reviews

No posts found

From the same Vendor